I'm sorry you're so uncomfortable.
I started reading your post and remembered my struggle with panic attacks and depression. I was plagued for years by heart palpitations, sudden episodes of dread and foreboding. (Your dizzy, lightheaded feeling sounds all too familiar.)
Then came the depression and the attendant prescriptions for Prozac and then something else to control any Prozac-induced, manic moments. It all stopped after my total hysterectomy in April 2002. I was so pleased about my depression lifting, that I asked my psychopharmacologist to taper me off of Prozac. He agreed and recommended I take Sam-e to maintain the excellent, unexpected outcome of my surgery.
I take Sam-e every day. 800mg does the trick. In addition to keeping your emotional well being in check, Sam-e is also good for joint health as well as liver health. Between the Sam-e and my 2mg of Estradiol a day, I've never felt better emotionally.
My doctor isn't sure why my surgery had such an impact on correcting my emotional health. I tend to believe that the body goes through all kinds of changes when trying to support sick organs -- and my uterus and ovaries were very sick indeed. I believe that in the body's attempt to support sick organs, all kinds of imbalances occur. Perhaps this is why my emotional health suffered in the first place.
I say talk to your doctor. Ask about Sam-e. Another thing, if your doctor is not a psychopharmacologist, get one. Psychopharmacologists are the experts when it comes to anti-depressants as well as other drugs used for treating emotional imbalances.
And please stay in touch.